Alert archive / New York / Flash Flood Warnings in 2013

Flash Flood Warning 25, NWS Albany, NY

July 1, 2013Greene County, Ulster County, New York

NWS Albany, NY issued this flash flood warning at Jul 1, 2013, 6:18 AM EDT for Greene County, Ulster County, New York. It was in force for 6 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 1, 2013, 6:18 AM EDT (10:18 UTC)
Expired
Jul 1, 2013, 12:15 PM EDT
In force
6 hr
Issued by
NWS Albany, NY
Area
Storm-based polygon
Flood severity
None

Counties Greene County, NY, Ulster County, NY

The radar

The Albany radar (KENX), 73 km from the middle of the area, began a volume at 10:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 1, 8:00 AM EDTFLASH FLOODNew Paltz, NYSPRINGTOWN ROAD IN NEW PALTZ IS CLOSED DUE TO FLOODING.
Jul 1, 8:00 AM EDTFLASH FLOODRosendale, NYINTERSECTION OF RT. 32 AND WASHINGTON AVE. IN ROSENDALE IS CLOSED DUE TO FLOODING.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 102 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 00:00Z, 10.3 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 00:00Z on 2013-07-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 29 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 00:00Z on 2013-07-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 87 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
29 J/kg
Mixed-layer CIN
-162 J/kg
Mixed-layer LCL
972 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
87 m²/s²
0-3 km storm-relative helicity
39 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

530 
WGUS51 KALY 011018
FFWALY
NYC039-111-011615-
/O.NEW.KALY.FF.W.0025.130701T1018Z-130701T1615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBANY NY
618 AM EDT MON JUL 1 2013

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  GREENE COUNTY IN EAST CENTRAL NEW YORK...
  THIS INCLUDES THE CITIES OF...HUNTER...CATSKILL...
  ULSTER COUNTY IN EAST CENTRAL NEW YORK...
  THIS INCLUDES THE CITIES OF...SAUGERTIES...NEW PALTZ...KINGSTON...
  ELLENVILLE...

* UNTIL 1215 PM EDT

* AT 613 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  HEAVY RAIN FROM SHOWERS AND EMBEDDED THUNDERSTORMS OVER THE WARNED 
  AREA. ADDITIONAL HEAVY RAIN IS EXPECTED THROUGH THE MORNING        
  HOURS AS MORE SHOWERS AND THUNDERSTORMS TRAIN ACROSS ULSTER AND    
  GREENE COUNTY AS THEY CONTINUE TO MOVE NORTHWARD. RAINFALL AMOUNTS 
  OF 1 TO 3 INCHES ARE EXPECTED WITH ISOLATED AMOUNTS UP TO 4 INCHES 
  WHICH WOULD BE ENOUGH TO PRODUCE FLASH FLOODING.      

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WOODLAND
  VALLEY CAMPGROUND...OLIVEBRIDGE...NORTH-SOUTH LAKE CAMPGROUND...
  MOUNT TREMPER...LANESVILLE...KENNETH L WILSON CAMPGROUND...HIGH
  FALLS...WOODSTOCK...WINDHAM...WEST SHOKAN...WEST HURLEY...
  PRATTSVILLE...PORT EWEN...PHOENICIA...LAKE KATRINE...HURLEY AND
  COXSACKIE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

PLEASE REPORT FLOODING TO THE NATIONAL WEATHER SERVICE BY EMAIL AT
ALB.STORMREPORT@NOAA.GOV...ON FACEBOOK AT
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.ALBANY.GOV OR TWITTER
@NWSALBANY.

&&

LAT...LON 4161 7412 4158 7412 4160 7424 4162 7426
      4159 7437 4164 7440 4174 7458 4187 7447
      4199 7475 4203 7476 4217 7446 4221 7454
      4236 7443 4235 7428 4240 7422 4245 7379
      4230 7379 4218 7390 4204 7395 4158 7396

$$
1 follow-up statement
974 
WGUS71 KALY 011446
FFSALY

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
1046 AM EDT MON JUL 1 2013

NYC039-111-011615-
/O.CON.KALY.FF.W.0025.000000T0000Z-130701T1615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GREENE NY-ULSTER NY-
1046 AM EDT MON JUL 1 2013

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1215 PM EDT FOR
ULSTER AND SOUTH CENTRAL GREENE COUNTIES...

AT 1035 AM EDT...HEAVY RAINFALL IS BECOMING LIGHTER AND BEGINNING TO 
MOVE AWAY FROM THE WARNED AREA. HOWEVER...RUNOFF FROM THIS MORNING/S 
HEAVY RAINFALL IS STILL CAUSING FLASH FLOODING ACROSS ULSTER AND 
SOUTH CENTRAL GREENE COUNTIES. SEVERAL ROADS HAVE BEEN CLOSED IN THE 
NEW PALTZ AND ROSENDALE AREAS DUE TO FLASH FLOODING.  TAKE CAUTION 
THROUGH THE REMAINDER OF THE MORNING HOURS WHEN TRAVELING.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MOUNT
TREMPER...KENNETH L WILSON CAMPGROUND...HIGH FALLS...WOODSTOCK...WEST
SHOKAN...WEST HURLEY...SAUGERTIES AND LAKE KATRINE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

PLEASE REPORT FLOODING TO THE NATIONAL WEATHER SERVICE BY EMAIL AT
ALB.STORMREPORT@NOAA.GOV...ON FACEBOOK AT
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.ALBANY.GOV OR TWITTER
@NWSALBANY.

&&

LAT...LON 4161 7412 4159 7419 4160 7424 4162 7426
      4159 7438 4164 7440 4174 7458 4186 7447
      4189 7450 4199 7439 4209 7421 4219 7409
      4221 7387 4216 7391 4202 7396 4158 7397
      4158 7402

$$

FRUGIS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this flash flood warning went out at Jul 1, 5:27 AM EDT, 51 minutes earlier.

Area forecast discussion, Jul 1, 5:27 AM EDT, 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
527 AM EDT MON JUL 1 2013

.SYNOPSIS...
WAVES OF LOW PRESSURE MOVING ALONG A NEARLY STATIONARY BOUNDARY
DRAPED ACROSS OUR REGION WILL PRODUCE MORE SHOWERS AND
THUNDERSTORMS WITH HEAVY RAIN THROUGH TUESDAY. THE TROUGH OF LOW
PRESSURE WILL ACTUALLY MOVE WEST DURING THE MID WEEK PERIOD AS
HIGH PRESSURE BUILDS IN FROM THE ATLANTIC OCEAN WHICH SHOULD
SUPPRESS CONVECTION A LITTLE.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
FLASH FLOOD WATCH HAS BEEN EXTENDED THROUGH 8 PM TUESDAY.

A STATIONARY FRONT ALREADY ACROSS EASTERN NEW YORK WILL BE THE
MAIN FOCUS FOR WAVES OF LOW PRESSURE RIDING NORTHEAST ALONG IT. A
SECOND FRONT JUST TO THE NORTH IS EXPECTED TO DROP SOUTHEAST THIS
AFTERNOON AND MERGE WITH THE FIRST FRONTAL BOUNDARY BY THIS
EVENING. FOR TODAY EXPECT THAT SHOWERS AND EMBEDDED THUNDERSTORMS
WILL BECOME MORE NUMEROUS ESPECIALLY MID TO LATE MORNING. HRRR
COLUMN MAX REFLECTIVITY AND HIRESWRF MODEL COMPOSITE REFLECTIVITY
SHOW THIS NICELY. PWAT VALUES INCREASE TO 1.75 TO 2.15 INCHES BY THIS
AFTERNOON AS A STRONG H10-H8 THETA E RIDGE AXIS SETS UP ACROSS OUR
REGION. ANOTHER TROUBLING SIGN FOR HEAVY RAIN IS THE H7 FLOW WHICH
INDICATES SPEED CONVERGENCE AS 20-30 KT WINDS ACRS THE SRN PTN OF
THE FA PILE UP ONTO 10-15 KT WINDS ACRS THE NRN PORTION OF THE FA.
THUS EXPECT SOME TRAINING AND BACK BUILDING OF CELLS. HIGH TEMPS
ARE GENERALLY EXPECTED TO BE IN THE MID TO UPPER 70S. ONLY CHANGE
TO THIS UPDATE WAS TO SPEED UP THE ARRIVAL TIME OF THE PCPN BY
SEVERAL HOURS.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY NIGHT/...
TONIGHT AND TUESDAY...NOT MUCH IS EXPECTED TO CHANGE AS STATIONARY
BOUNDARY REMAINS DRAPED ACROSS CENTRAL PORTION OF FA TONIGHT AND
THEN SLOWLY DRIFTS NORTH TOWARD THE CANADIAN BORDER LATE TUESDAY.
PWATS CONTINUE TO REMAIN HIGH BTWN 1.5 AND 2+ INCHES AND THETA E
RIDGE AXIS H10-H8 ACTUALLY BECOMES STRONGER WITH TIME. THUS WE
HAVE EXTENDED THE FLASH FLOOD WATCH THROUGH 8 PM TUESDAY. AT THIS
TIME TOTAL RAINFALL AMOUNTS OF 1 TO 3 INCHES LOOK TO BE COMMON
WITH LOCALIZED AMOUNTS UP TO 5 INCHES. WITH MORE WAVES OF LOW
PRESSURE CONTINUING TO WORK NORTHWARD FROM THE SOUTH THIS WILL
CONTINUE TO DRAW MOISTURE ALL OF THE WAY FROM THE GULF OF MEXICO
UP THE ATLANTIC SEABOARD. EXPECT LOWS TONIGHT TO GENERALLY BE IN
THE 60S TO AROUND 70 WITH HIGHS ON TUESDAY IN THE MID 70S TO LOWER
80S.

TUESDAY NIGHT THROUGH WEDNESDAY NIGHT...THE FORECAST IS MORE
UNCERTAIN DURING THIS PERIOD WITH ONLY GRADUAL IMPROVEMENT IN
CONDITIONS EXPECTED WHICH HINGES ON HIGH PRESSURE TO OUR OUR EAST
WORKING WESTWARD AND PUSHING FRONTAL BOUNDARY AND ANY ADDITIONAL
WAVES OF LOW PRESSURE BACK INTO THE GREAT LAKES REGION. THERE ARE
MODEL DIFFERENCES ON WEDNESDAY AS GGEM WOULD HAVE FA MAINLY DRY
WITH ECMWF...NAM AND GFS ALL SHOWING MORE RAIN DURING THE DAY ON
WEDNESDAY AFTER A LULL IN THE PCPN TUESDAY NIGHT. FOR NOW WILL GO
CHANCE POPS DURING THIS PERIOD. EXPECT LOWS TUESDAY NIGHT IN THE
MID 60S TO LOWER 70S WITH HIGHS ON WEDNESDAY IN THE UPPER 70S TO
MID 80S AND LOWS WEDNESDAY NIGHT IN THE 60S TO AROUND 70.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
THE EXTENDED FORECAST CONTINUES THE ACTIVE AND UNSETTLED PATTERN
WITH A BERMUDA HIGH INFLUENCING THE SENSIBLE WEATHER WITH A CHANCE
OF AFTERNOON AND EARLY EVENING SHOWERS AND THUNDERSTORMS INTO THE
WEEKEND. A DECREASING TREND IN THE POPS EXTENDS INTO THE SECOND HALF
OF NEXT WEEKEND...AS A SFC TROUGH MOVES THROUGH...THEN THE BERMUDA
HIGH MAY WEAKEN SLIGHTLY WITH THE LOW AND MID LEVEL FLOW FROM THE
WEST TO NORTHWEST.

THE UPPER LEVEL PATTERN FOR THE 4TH OF JULY WILL STILL FEATURE A
POSITIVELY TILTED LONGWAVE TROUGH UPSTREAM OVER THE CNTRL PLAINS
INTO THE MS RIVER VALLEY.  THE CLOSED H500 ANTICYCLONE WILL BE NEAR
BERMUDA.  A MOIST CHANNEL OF WARM AND HUMID AIR IN THE LOW AND MID
LEVEL S/SW FLOW WILL CONTINUE FROM THE GULF OF MEXICO INTO THE
NORTHEAST...AS THE FORECAST AREA IS SANDWICHED BETWEEN THE LONGWAVE
TROUGH...AND THE RIDGE.  THE HOLIDAY DOES NOT LOOK LIKE A
WASHOUT...BUT THEIR IS A THREAT OF SHOWERS AND THUNDERSTORMS...AS
SHORT-WAVE ENERGY MOVES THROUGH THE TROUGH.  PWATS WILL STILL BE
ABOVE NORMAL SO HEAVY RAINFALL LOOKS POSSIBLE.  THE COVERAGE IN THE
SHOWERS AND THUNDERSTORMS SHOULD GRADUALLY DIMINISH IN THE EVENING
BASED ON THE GFS/ECMWF/CAN GGEM/HPC GUIDANCE.  H850 TEMPS WILL BE IN
THE +16C TO +18C RANGE WITH HIGHS GETTING INTO THE MID AND U80S IN
THE VALLEYS...AND U70S TO M80S OVER THE HILLS/MTNS.  LOWS WILL BE
STICKY IN THE 60S TO L70S IN THE MUGGY AIR MASS.

FRI TO SAT...A BROKEN RECORD...REPEAT PATTERN OF ISOLD-SCT AFTERNOON
SHOWERS AND THUNDERSTORMS IS EXPECTED FOR THE REGION TO ENTER THE
WEEKEND.  THE POPS WERE LOWERED TO SLIGHT CHC VALUES ON SATURDAY
NORTH OF THE CAPITAL REGION...AND LOW CHC MAINLY TO THE SOUTH AND
WEST WITH THE SFC TROUGH/WEAK FRONT MAKING PROGRESS.  TEMPS WILL
STILL BE ON THE WARM SIDE WITH MAINLY 80S AND L90S...AND LOWS IN THE
60S TO L70S.  HUMIDITY LEVELS WILL ALSO REMAIN UNCOMFORTABLE OR
OPPRESSIVE.

SAT NIGHT INTO SUNDAY...THE SFC TROUGH CLEARS THE AREA...AND THE MID
LEVEL FLOW OFF THE GFS/ECMWF IS SHOWING SIGNS OF BECOMING ZONAL.
THE BERMUDA HIGH ALSO BUILDS WESTWARD AND SOUTH OF THE REGION. THERE
IS STILL AN ISOLD THREAT FOR A SHOWER OR THUNDERSTORM IN THE GRIDS.
SFC DEWPTS MAY DROP IN THE LOWER TO M60S WITH A WESTERLY BREEZE...AS
HIGHS IN THE VALLEYS WILL STILL BE IN THE MID 80S TO NEAR 90F WITH
U70S TO L80S OVER THE HIGHS PEAKS. LOWS IN THE 60S WILL PREVAIL.

OVERALL...TEMPS LOOK ABOVE NORMAL WITH PCPN STILL POTENTIALLY ABOVE
NORMAL IN SOME LOCATIONS. NO IMMEDIATE RELIEF WITH MUCH COOLER AND
DRIER WEATHER IS ON THE WAY THRU NEXT WEEKEND.

&&

.AVIATION /10Z MONDAY THROUGH FRIDAY/...
A FRONTAL BOUNDARY WILL BE ACROSS THE REGION TODAY WITH WAVES OF
LOW PRESSURE MOVING ALONG IT THIS MORNING INTO TONIGHT WITH AN EXTENDED
PERIOD OF MVFR/IFR CONDITIONS FOR KGFL/KALB/KPSF/KPOU.

A PARTIAL CLEARING FROM KALB NORTH AND EAST SHOULD ALLOW FOR SOME
IFR CIGS/VSBYS TO FORM AT KPSF AND KGFL PRIOR TO 14Z. KPOU COULD
HAVE SOME LOW STRATUS MOVE IN WITH MVFR/IFR VSBYS WITH ALL THE
MOISTURE IN THE BOUNDARY LAYER...AND A SOUTHERLY FLOW COMMENCING.
KALB IS THE TOUGHEST FOR IFR CONDITIONS WITH MID LEVEL CLOUDS
AROUND. A TEMPO WAS USED FOR MVFR MIST AND CIGS PRIOR TO 12Z.

THE RAIN AHEAD OF THE NEXT WAVE MOVES IN DURING THE LATE MORNING
KEEPING CIGS/VSBYS IN THE MVFR/IFR RANGE. THE RAIN MAY BECOME
STEADIER AND HEAVIER IN THE AFTERNOON FROM SOUTH TO NORTH. VSBYS
WERE LOWERED IN THE IFR RANGE IN THE MID TO LATE PM...AND CIGS
WERE KEPT IN THE MVFR RANGE AT KALB/KGFL...WITH IFR/LIFR CIGS AT
KPOU AND KPSF. ALL THE TERMINALS MAY NEED IFR CIGS WITH LATER TAF
ISSUANCES. THERE IS A LOW CHANCE OF THUNDERSTORMS...AND IT HAS
BEEN KEPT OUT OF THE TAFS FOR NOW DUE TO LOW PROBS. THUNDER MAY NEED TO
BE ADDED LATER.

THE SFC WINDS WILL BE LIGHT TO CALM THIS MORNING...EXCEPT AT KALB
WHERE A LIGHT SOUTH WIND AROUND 5 KTS WILL KEEP GOING. THE WINDS
WILL INCREASE FROM THE N/NE FROM KALB NORTH IN THE AFTERNOON AT
5-10 KTS...BUT VEER TO THE S AT KPOU AT LESS THAN 10 KTS. THE
WINDS WILL BECOME LIGHT OVERNIGHT.

OUTLOOK...
MON NIGHT-FRI...VFR/MVFR. CHC -SHRA/-TSRA. POSSIBLE LATE NIGHT AND OR
EARLY MORNING FOG/LOW STRATUS WITH MVFR/IFR.

&&

.FIRE WEATHER...
NO FIRE WEATHER ISSUES AT THIS TIME DUE TO PERSISTENT WET
CONDITIONS WITH HIGH LEVELS OF HUMIDITY.

WAVES OF LOW PRESSURE MOVING ALONG A NEARLY STATIONARY
BOUNDARY DRAPED ACROSS OUR REGION WILL PRODUCE MORE SHOWERS AND
THUNDERSTORMS WITH HEAVY RAIN THROUGH TUESDAY. THE TROUGH OF LOW
PRESSURE WILL ACTUALLY MOVE WEST DURING THE MID WEEK PERIOD AS HIGH
PRESSURE BUILDS IN FROM THE ATLANTIC OCEAN WHICH SHOULD SUPPRESS
CONVECTION A LITTLE.

&&

.HYDROLOGY...
PLEASE REFER TO THE FLOOD WARNING FOR THE LATEST INFORMATION ON
THE FLOODING IN AND AROUND THE MOHAWK RIVER.

A STATIONARY BOUNDARY WITH WAVES OF LOW PRESSURE MOVING ALONG IT
WILL BE ACROSS OUR REGION THROUGH TUESDAY. THIS WILL RESULT IN
NUMEROUS SHOWERS AND EMBEDDED THUNDERSTORMS WITH RAINFALL HEAVY AT
TIMES. RAINFALL TOTALS THROUGH TUESDAY ARE EXPECTED TO REACH 1 TO
3 INCHES WITH LOCALIZED AMOUNTS UP TO 5 INCHES. AT THIS TIME THE
HEAVIEST RAINFALL IS EXPECTED TO FALL FROM SOUTHERN VERMONT AND
THE BERKSHIRES SOUTHWEST TO THE EASTERN CATSKILLS.

THIS RAINFALL COULD NOT ONLY BRING FLASH FLOODING BUT COULD CAUSE
RISES ON SOME MAJOR STEM RIVERS.

THERE STILL IS THE POTENTIAL FOR MORE SHOWERS AND THUNDERSTORMS
ON A SCATTERED BASIS WEDNESDAY THROUGH FRIDAY BUT HEAVY RAINFALL
ON THESE DAYS SHOULD BE MUCH MORE LOCALIZED.

FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING
OBSERVED AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE
VISIT THE ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON
OUR WEBSITE.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...FLASH FLOOD WATCH THROUGH TUESDAY EVENING FOR CTZ001-013.
NY...FLASH FLOOD WATCH THROUGH TUESDAY EVENING FOR NYZ032-033-
     038>043-047>054-058>061-063>066-082>084.
MA...FLASH FLOOD WATCH THROUGH TUESDAY EVENING FOR MAZ001-025.
VT...FLASH FLOOD WATCH THROUGH TUESDAY EVENING FOR VTZ013>015.

&&

SYNOPSIS...11/NAS
NEAR TERM...11
SHORT TERM...11
LONG TERM...WASULA
AVIATION...WASULA
FIRE WEATHER...11/NAS
HYDROLOGY...11
Hazardous weather outlook, Jul 1, 4:08 AM EDT, 2 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
408 AM EDT MON JUL 1 2013

CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-
082>084-VTZ013>015-021100-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-
SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-
NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY-
EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY-
WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE-
WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER-
WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN-
SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM-
408 AM EDT MON JUL 1 2013

...FLASH FLOOD WATCH IN EFFECT FROM 8 AM EDT THIS MORNING THROUGH
TUESDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN
CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND
SOUTHERN VERMONT.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO SEND ANY RAINFALL REPORTS OF 2 INCHES
OR MORE AS WELL AS ANY REPORTS OF FLOODING TO THE NATIONAL WEATHER
SERVICE VIA THE SEVERE WEATHER REPORT FORM ON THE INTERNET OR BY
TELEPHONE.

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 1, 7:30 AM EDTRiver Flood WarningALYDutchess28 hr
Jul 1, 7:59 AM EDTAreal Flood AdvisoryALYColumbia, Dutchess4 hr
Jul 1, 8:21 AM EDTFlash Flood WarningALYDutchess6 hr
Jul 1, 9:41 AM EDTAreal Flood AdvisoryALYColumbia, Dutchess4 hr
Jul 1, 9:54 AM EDTFlash Flood WarningALYColumbia, Dutchess6 hr
Jul 1, 11:26 AM EDTAreal Flood AdvisoryALYHerkimer4 hr
Jul 1, 2:35 PM EDTSpecial Weather StatementALYOneida70 min
Jul 1, 4:00 PM EDTAreal Flood AdvisoryALYHerkimer4 hr
Jul 1, 4:28 PM EDTFlash Flood Warning EmergencyALYFulton, Herkimer, Montgomery10 hr
Jul 1, 7:59 PM EDTAreal Flood WarningALYHamilton, Herkimer6 hr

Nearby

Flash Flood Warnings in New York, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.